# SDR ASOA2012081702075

- Difficulty date: August 13, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 8,703 hours, 5,860 cycles
- Engine: Ge CF348C5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE: EMERGENCY LIGHTS ON, BREAKER U3 TRIPPED.  R & R K198 RELAY IAW ESPM 20-39-00 AND R & R PS37, PS38 AND PS43 BATTERY CHARGERS AND PS37 BATTERY IAW AMM 33-51-17-000/400-801.  PERFORMED OPERATIONAL TEST OF THE EPSU IAW AMM 33-51-17-710-801 NO DEFECTS NOTED.  SDR CLOSED.
